Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 51, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 24, 2013, 9:51 AM CDT for Peoria County, Stark County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 9:51 AM CDT (14:51 UTC)
- Expired
- Jun 24, 2013, 3:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Peoria County, IL, Stark County, IL
The radar
The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 11:10 AM CDT | HEAVY RAIN 5.5 | Toulon, IL | OVERNIGHT RAINFALL. MEASURED AT FARM FIELD NEAR TOULON FROM YATES CITY COOP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
437
WGUS53 KILX 241451
FFWILX
ILC143-175-242030-
/O.NEW.KILX.FF.W.0051.130624T1451Z-130624T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 330 PM CDT
* AT 943 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA. STARK COUNTY SHERIFF SAID NUMEROUS
REPORTS OF RURAL ROAD CLOSURES WERE IMPACTING THE COUNTY. THE
NORTHERN PORTION OF PEORIA COUNTY ALSO HAS RURAL ROAD CLOSURES. IDOT
TRAFFIC CAMERAS INDICATE THAT ILLINOIS HIGHWAY 6 REMAINS CLOSED AT
HIGHWAY 29 DUE TO WATER ACROSS THE HIGHWAY. DOPPLER RADAR ESTIMATES
OVER FIVE INCHES OF RAINFALL HAS OCCURRED FROM THE NORTHERN SUBURBS
OF PEORIA NORTHWEST INTO MUCH OF STARK COUNTY. THE RAIN HAS ENDED
BUT RUNOFF CONTINUES PRODUCING A POTENTIAL FOR FLASH FLOODING
THROUGH EARLY AFTERNOON.
THIS WARNING REPLACES THE SERIES OF FLASH FLOOD WARNINGS THAT HAD
BEEN OUT FOR MUCH OF MARSHALL...STARK...PEORIA...AND WOODFORD
COUNTIES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BRADFORD...
CASTLETON...CHILLICOTHE...DUNLAP...ELMIRA...ELMORE...LA FAYETTE...
OSCEOLA...PRINCEVILLE...ROME...TOULON...WEST JERSEY AND WYOMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4123 8964 4097 8964 4097 8945 4093 8945
4080 8957 4077 8972 4093 8991 4098 8998
4115 8999 4115 8987 4124 8986
$$
BARKER1 follow-up statement
721
WGUS73 KILX 242026
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
326 PM CDT MON JUN 24 2013
ILC143-175-242041-
/O.EXP.KILX.FF.W.0051.000000T0000Z-130624T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEORIA IL-STARK IL-
326 PM CDT MON JUN 24 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR STARK AND NORTHERN
PEORIA COUNTIES WILL BE ALLOWED TO EXPIRE AT 330 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4123 8964 4097 8964 4097 8945 4093 8945
4080 8957 4077 8972 4093 8991 4098 8998
4115 8999 4115 8987 4124 8986
$$
BARKERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:18 AM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 24, 6:18 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 618 AM CDT MON JUN 24 2013 .DISCUSSION... ISSUED 240 AM CDT MON JUN 24 2013 ONGOING PARADE OF MCS ACTIVITY AND ASSOCIATED HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN FOR A COUPLE MORE DAYS. LATEST MCS COVERED A GOOD PORTION OF IOWA...ALBEIT A BIT SMALLER THAN RECENT NIGHTS...AND WAS BEING FED BY 40-45 KNOT LOW LEVEL JET. HAVE HAD SOME STRONG THUNDERSTORMS SPREADING INTO THE NORTHWEST CWA OVER THE LAST COUPLE HOURS ALONG A VERY SUBTLE SURFACE BOUNDARY. MESOSCALE VORTEX FROM SUNDAY CONVECTION OVER THE SOUTHEAST CWA STILL EVIDENT ON RADAR IMAGERY JUST EAST OF MOUNT VERNON. SHORT TERM...TODAY THROUGH WEDNESDAY... AS THE CASE HAS BEEN OVER THE LAST FEW DAYS...MODEL SOLUTIONS ARE FAIRLY VARIED WITH MESOSCALE FEATURES NOT HANDLED ESPECIALLY WELL. MCV IS ROTATING SOUTHEAST AND ACTIVITY WITH THIS FEATURE SHOULD BE OUT OF OUR AREA BY SUNRISE...SO AM PLANNING TO KEEP THE FAR SOUTHEAST DRY THIS MORNING. FOCUS DURING THE MORNING WILL MORE BE ACROSS THE NORTHWEST AND ANY INFLUENCES FROM LEFTOVER BOUNDARIES AND NEWER ONES FROM THE CURRENT CONVECTION. WILL HAVE THE HIGHEST POPS DURING THE AFTERNOON AS MORE OF THE DAYTIME HEATING IS A FACTOR. PRECIPITABLE WATER VALUES AROUND 1.7 TO 1.8 INCHES POINT TO SOME HEAVY DOWNPOURS AGAIN...ALTHOUGH CENTRAL PARTS OF THE CWA ARE MORE ABLE TO HANDLE THE HEAVY RAIN THAN THE SOUTHEAST...WHERE 1-HOUR FLASH FLOOD GUIDANCE IS ONLY AROUND A HALF INCH FROM EFFINGHAM TO FLORA. MAIN SEVERE WEATHER RISK WILL BE WEST OF I-55 THIS AFTERNOON WHERE 0-6KM SHEAR EXPECTED TO INCREASE TO AROUND 40 KNOTS...ALTHOUGH A PULSE SEVERE STORM CANNOT BE RULED OUT ELSEWHERE. MAIN THUNDERSTORM FOCUS SHIFTS NORTHWARD LATE TONIGHT THROUGH TUESDAY NIGHT. WITH MORE SUNSHINE...TUESDAY SHOULD BE THE HOTTEST DAY OF THE WEEK WITH HEAT INDEX VALUES AT OR JUST ABOVE 100. HAVE SOME CONCERN FOR SIMILAR VALUES WEDNESDAY...ALTHOUGH THIS WILL DEPEND ON TIMING OF A FRONTAL PASSAGE AND ASSOCIATED THUNDERSTORMS. MORE WIDESPREAD RISK OF SEVERE WEATHER EXPECTED ON WEDNESDAY WHICH WOULD HELP TEMPER THE HIGHS SOMEWHAT. SOME ADDITIONAL HEAVY RAIN LIKELY AGAIN ON WEDNESDAY WITH THE STORMS... AS PWAT VALUES RISE BACK TO AROUND 1.8 INCHES. LONG TERM...THURSDAY THROUGH SUNDAY... UPPER RIDGING STILL PROGGED TO BUILD ACROSS THE WESTERN CONUS DURING THE LATTER PART OF THE WEEK...WITH A SLOW COOLING TREND. CYCLONIC FLOW OVER THE GREAT LAKES JUSTIFIES SOME LOW CHANCE POPS OR SLIGHT CHANCES THURSDAY THROUGH FRIDAY...BUT THIS SHOULD FADE AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST OVER THE WEEKEND. GEELHART && .AVIATION... ISSUED 600 AM CDT MON JUN 24 2013 MAIN CONCERN WILL BE COVERAGE OF STORMS AGAIN TODAY AND THEIR AFFECT ON CIGS AND VSBYS...OTHERWISE...WE EXPECT MAINLY VFR CONDITIONS DURING THIS PERIOD (TIL 12Z TUE). MAIN BAND OF STORMS HAS STAYED ROUGHLY NORTH OF A PIA TO BMI LINE THIS MORNING. PIA EXPERIENCING SOME OCCASIONAL MVFR CIGS WITH SOME OF THE HEAVIER SHOWERS THIS MORNING BUT AS THE AREA OF RAIN GRADUALLY SHIFT TO THE NORTH AND EAST LATER IN THE MORNING...EXPECT MAINLY VFR CONDITIONS TO PREVAIL AT PIA. SCATTERED STORMS ARE AGAIN EXPECTED THIS AFTN INTO EARLY THIS EVENING (ROUGHLY FROM 20Z-02Z) AS ANOTHER WEAK UPPER LEVEL DISTURBANCE BRINGS THE ROUND OF STORMS THRU. COVERAGE AT THIS POINT LOOKS TO SCATTERED TO INCLUDE A TEMPO GROUP FOR ANY ONE SITE SO WILL CONTINUE WITH VCTS. SFC WINDS WILL BE SOUTHERLY 12 TO 17 KTS TODAY AND AROUND 10 KTS TNT. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 24, 5:06 AM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 506 AM CDT MON JUN 24 2013 ILZ027>031-036>038-040>042-047>051-251100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 506 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA INTO THIS EVENING. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL...WITH RAINFALL RATES UP TO 2 INCHES PER HOUR WITH SOME OF THE MORE INTENSE STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY EVENING...HOWEVER...IT APPEARS THE BETTER THREAT FOR MORE ORGANIZED THUNDERSTORM ACTIVITY WILL BE JUST NORTH OF OUR AREA. A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY AFTERNOON AND THURSDAY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE FROM 3 PM UNTIL 9 PM. ILZ043>046-052>057-061-251100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE- PIATT-SHELBY-VERMILION- 506 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN...MAINLY THIS AFTERNOON AND EARLY THIS EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS AGAIN ON TUESDAY INTO TUESDAY EVENING...HOWEVER...IT APPEARS THE BETTER THREAT FOR MORE ORGANIZED THUNDERSTORM ACTIVITY WILL BE JUST NORTH OF OUR AREA. A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY AFTERNOON AND CONTINUING THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-251100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 506 AM CDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLOODING WILL OCCUR ALONG THE LITTLE WABASH RIVER FOR THE NEXT FEW DAYS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY INTO EARLY THIS EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAINFALL HAS OCCURRED OVER PARTS OF SOUTHEAST ILLINOIS OVER THE PAST SEVERAL DAYS...SO ANY ADDITIONAL THUNDERSTORM ACTIVITY WILL INCREASE THE FLOOD AND FLASH FLOOD THREAT IN THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SMITH
In the hours before
Local storm report, Jun 24, 7:32 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
732 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM HEAVY RAIN 1 S MOSSVILLE 40.80N 89.57W
06/24/2013 M5.75 INCH PEORIA IL MESONET
24 HOUR TOTAL. 4.61 OVERNIGHT.
0727 AM FLASH FLOOD 1 S MOSSVILLE 40.80N 89.57W
06/24/2013 PEORIA IL MESONET
WATER OVER RT 29. SEVERAL HOUSES AND CARS FLOODED.
EMERGENCY PERSONNEL RESPONDING TO STRANDED MOTORISTS.
&&
25Local storm report, Jun 24, 8:05 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
805 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN BRADFORD 41.18N 89.66W
06/24/2013 M2.23 INCH STARK IL COCORAHS
OVERNIGHT TOTAL
&&
25Local storm report, Jun 24, 8:41 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
841 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD 5 NE WYOMING 41.12N 89.70W
06/24/2013 STARK IL MESONET
SEVERAL RURAL ROADS FLOODED WITH RUNOFF FROM FARM FIELDS
0710 AM HEAVY RAIN 5 NE WYOMING 41.12N 89.70W
06/24/2013 M2.33 INCH STARK IL MESONET
&&
25Local storm report, Jun 24, 8:56 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NW GERMANTOWN HILLS 40.78N 89.48W
06/24/2013 M5.15 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/24/2013 M5.10 INCH PEORIA IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
06/24/2013 M3.03 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jun 24, 9:00 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
900 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 AM HEAVY RAIN 7 NW PEORIA 40.82N 89.70W
06/24/2013 M3.24 INCH PEORIA IL NWS EMPLOYEE
SINCE 2 AM. CORRECTED LOCATION.
0700 AM HEAVY RAIN 7 NW PEORIA 40.82N 89.70W
06/24/2013 M4.14 INCH PEORIA IL NWS EMPLOYEE
OVERNIGHT TOTAL
&&
25Local storm report, Jun 24, 9:02 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM HEAVY RAIN 6 NNW PEORIA 40.83N 89.65W
06/24/2013 M3.50 INCH PEORIA IL TRAINED SPOTTER
RAIN TOTAL FROM 2 AM TO 7 AM.
0403 AM HAIL 6 NNW PEORIA 40.83N 89.65W
06/24/2013 M0.75 INCH PEORIA IL TRAINED SPOTTER
HAIL LASTED FOR ABOUT 10 MINUTES...DAMAGING PLANTS. TIME
ESTIMATED.
0403 AM TSTM WND DMG 6 NNW PEORIA 40.83N 89.65W
06/24/2013 PEORIA IL TRAINED SPOTTER
LARGE TREE UPROOTED. TIME ESTIMATED.
0500 AM HEAVY RAIN WATSON 39.03N 88.57W
06/24/2013 M2.13 INCH EFFINGHAM IL MESONET
24 HOUR TOTAL. SWOP REPORT.
0509 AM HEAVY RAIN 7 NW PEORIA 40.82N 89.70W
06/24/2013 M3.24 INCH PEORIA IL NWS EMPLOYEE
SINCE 2 AM. CORRECTED LOCATION.
0522 AM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
06/24/2013 M2.44 INCH WOODFORD IL CO-OP OBSERVER
TWO HOUR TOTAL
0600 AM HEAVY RAIN TOULON 41.09N 89.86W
06/24/2013 M4.36 INCH STARK IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM FLASH FLOOD 3 W ROANOKE 40.80N 89.26W
06/24/2013 WOODFORD IL EMERGENCY MNGR
SEVERAL RURAL ROADS IN THE WESTERN PART OF WOODFORD
COUNTY ARE CLOSED DUE TO HIGH WATER
0600 AM HEAVY RAIN FLORA 38.67N 88.48W
06/24/2013 M4.45 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN GERMANTOWN HILLS 40.77N 89.47W
06/24/2013 M4.24 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL. 3.42 SINCE 315 AM.
0629 AM HEAVY RAIN 1 S MOSSVILLE 40.80N 89.57W
06/24/2013 M4.60 INCH PEORIA IL MESONET
SINCE MIDNIGHT. SWOP REPORT.
0629 AM FLASH FLOOD 1 S MOSSVILLE 40.80N 89.57W
06/24/2013 PEORIA IL MESONET
ENTRANCE TO BROOKVIEW SUBDIVISION UNDER WATER AND
IMPASSABLE. SWOP REPORT.
0700 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
06/24/2013 M3.03 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/24/2013 M5.10 INCH PEORIA IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 NW GERMANTOWN HILLS 40.78N 89.48W
06/24/2013 M5.15 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
06/24/2013 M2.40 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BRADFORD 41.18N 89.66W
06/24/2013 M2.23 INCH STARK IL COCORAHS
OVERNIGHT TOTAL
0700 AM HEAVY RAIN 2 SW CAMP GROVE 41.06N 89.66W
06/24/2013 M2.65 INCH STARK IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 7 NW PEORIA 40.82N 89.70W
06/24/2013 M4.14 INCH PEORIA IL NWS EMPLOYEE
OVERNIGHT TOTAL
0710 AM FLASH FLOOD 5 NE WYOMING 41.12N 89.70W
06/24/2013 STARK IL MESONET
SEVERAL RURAL ROADS FLOODED WITH RUNOFF FROM FARM FIELDS
0710 AM HEAVY RAIN 5 NE WYOMING 41.12N 89.70W
06/24/2013 M2.33 INCH STARK IL MESONET
0727 AM FLASH FLOOD 1 S MOSSVILLE 40.80N 89.57W
06/24/2013 PEORIA IL MESONET
WATER OVER RT 29. SEVERAL HOUSES AND CARS FLOODED.
EMERGENCY PERSONNEL RESPONDING TO STRANDED MOTORISTS.
0727 AM HEAVY RAIN 1 S MOSSVILLE 40.80N 89.57W
06/24/2013 M5.75 INCH PEORIA IL MESONET
24 HOUR TOTAL. 4.61 OVERNIGHT.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:49 PM CDT | Areal Flood Warning | ILX | Clay | 8 hr |
| Jun 24, 12:52 AM CDT | Special Weather Statement | ILX | Knox | 53 min |
| Jun 24, 2:06 AM CDT | Special Weather Statement | ILX | Peoria, Stark | 54 min |
| Jun 24, 3:46 AM CDT | Special Weather Statement | ILX | Marshall, Peoria, Stark, Woodford | 59 min |
| Jun 24, 3:50 AM CDT | Areal Flood Advisory | ILX | Marshall, Peoria, Stark, Woodford | 6 hr |
| Jun 24, 3:58 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 62 min |
| Jun 24, 4:11 AM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Stark | 6 hr |
| Jun 24, 5:03 AM CDT | Flash Flood Warning | ILX | Peoria, Woodford | 5 hr |
| Jun 24, 5:12 AM CDT | Flash Flood Warning | ILX | Peoria, Stark | 5 hr |
| Jun 24, 5:28 AM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Woodford | 5 hr |
| Jun 24, 6:09 AM CDT | Flash Flood Warning | ILX | Marshall, Woodford | 6 hr |
| Jun 24, 3:16 PM CDT | Special Weather Statement | ILX | Morgan, Scott | 59 min |
| Jun 24, 3:20 PM CDT | Flash Flood Watch | ILX | Knox, Marshall, Peoria, Stark, Woodford | 4 hr |
| Jun 24, 3:40 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 65 min |
| Jun 24, 3:53 PM CDT | Special Weather Statement | ILX | Cass, Menard | 67 min |
| Jun 24, 4:10 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Tazewell, Woodford | 65 min |
| Jun 24, 5:02 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 43 min |
| Jun 24, 5:12 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 63 min |
| Jun 24, 5:32 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 58 min |
| Jun 24, 6:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 61 min |
| Jun 24, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 61 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.